Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Bells Palsy and fear of death - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Mental Health
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2305 Questions
User :   7th day with bells palsy notice change in stool and urine along with started from 306 now scales peak in at 292 over a 7day period!? Thoughts?
Doctor :   Hi
Doctor :   I am Dr.
User :   hi
Doctor :   What are 306 and 292 exactly?
User :   weight
Doctor :   Are you measuring on the same scale?
User :   yes
User :   my diet use to consist of daily: soda, fast food, junk, candy, etc.
User :   now that i have bells palsy (since LAST MONDAY) i eat less and drink water water water
Doctor :   Are you on a weight loss program
User :   and on meds
User :   no
User :   its just i really can not eat
User :   it's like i am depressed
Doctor :   Ok
User :   i am scared its something much worse and like my body is breaking down slowly and i am about to die soon
User :   i take all my meds sometimes and i dont eat before or after also.
Doctor :   Medical Journals have not reported a death just because of Bell's palsy yet
Doctor :   So do not worry
User :   right but what if something else is wrong besides the bells palsy
Doctor :   What is your age?
User :   i can acquire you the tests results from the emergancy room if you like: consists of liver level enzymes slightly elevated due to fatty liver, kidneys fine, sugar fine, the only thing they found was my red blood cell count was high and my hemoglobin level was high
User :   23
User :   MRI, CT scan came back normal and fine
Doctor :   These above results should make you happier instead of depressed
Doctor :   You are just young and there is no point in think about death
User :   urine gets lighter and i went from 306 to 292-295 rougly in 7days thats what scares me
User :   roughly*
Doctor :   If you are depressed and do not eat properly then you tend to lose weight
User :   and i sweat at night and get jittery and nervous like i am afraid to sleep that i will not wake up
Doctor :   These kind of thoughts are making you more sick
Doctor :   and not able to cope up your standard of life
Doctor :   You are just alright
Doctor :   Bells palsy will be a temporary problems
Doctor :   and you get better sooner
User :   ok ive just been laying in bed for about 6days googling every disease and worrying
User :   when i got up last night and was about to leave the house i got so hot and scared and shaky
Doctor :   The best medicine for you right now is stop browsing and not to go near the computer
Doctor :   Enjoy your life outside the computer room
Doctor :   Eat as much you want and play with others
Doctor :   Distract yourself from each disease
Doctor :   You shall be just fine and time will make you better
User :   I just thought with being on the prednisone it would make me GAIN weight
User :   instead i have lost quick
Doctor :   It is not necessary to gain
Doctor :   More over just 7 days will not cause any wt gain
User :   so do you think i suffer from anxiety now and panic attacks
User :   the thought of "i am going to die" is always in my head
Doctor :   Yes
Doctor :   I would ask you to do two things right now
Doctor :   1) Stay away from COmputer room for at least a couple of weeks
Doctor :   2) Meet a Psychologist to help you realize few things
User :   ok
User :   thanks
Doctor :   That will bring back your life and ever beautiful
Doctor :   Did you follow?
User :   yes
Doctor :   I expect you to log off right now
User :   ok
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor